# SDR VNAA20250121007

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: MM67035551005
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRUCTURE OF THE AFT DOOR TRACK AT AFT BAGGAGE BAY DOOR     CRACK ON STRUCTURE OF THE AFT DOOR TRACK (DIAPHRAGM) AT AFT BAGGAGE BAY DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01 AND SRM 51-42-13-001-001-A01.
